Alert archive / Alabama / Flash Flood Warnings in 2014

Flash Flood Warning 16, NWS Birmingham, AL

December 23, 2014Lamar County, Alabama

NWS Birmingham, AL issued this flash flood warning at Dec 23, 2014, 9:48 PM CST for Lamar County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 23, 2014, 9:48 PM CST (03:48 UTC)
Expired
Dec 24, 2014, 1:00 AM CST
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Lamar County, AL

The radar

The Columbus AFB radar (KGWX), 21 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 23, 9:48 PM CSTFLASH FLOODVernon, AL25 ROADS FLOODED ACROSS LAMAR COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 505 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
505 m²/s²
0-3 km storm-relative helicity
643 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

044 
WGUS54 KBMX 240348
FFWBMX
ALC075-240700-
/O.NEW.KBMX.FF.W.0016.141224T0348Z-141224T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
948 PM CST TUE DEC 23 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAMAR COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 100 AM CST

* AT 947 PM CST...NATIONAL WEATHER SERVICE INDICATED FLASH 
FLOODING   ACROSS THE WARNED AREA. RADAR ESTIMATES 4 TO 5 INCHES OF 
RAIN HAS FALLEN ACROSS LAMAR COUNTY AND SOME ADDITIONAL LIGHT TO 
MODERATE RAIN WILL FALL THE NEXT FEW HOURS. AT LEAST 25 ROADS ARE 
CLOSED DUE TO FLOODED. TRAVEL IS HIGHLY DISCOURAGED OVERNIGHT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MILLPORT...
  SULLIGENT...VERNON...BEAVERTON...BEDFORD...BLOOMING GROVE...
  CREWS...DETROIT...KENNEDY AND LAMAR COUNTY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3405 8822 3406 8821 3405 8799 3403 8799
      3402 8795 3352 8795 3353 8828

$$

75

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 23, 6:14 PM CST, 3 hours 34 minutes earlier.

Area forecast discussion, Dec 23, 6:14 PM CST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
614 PM CST TUE DEC 23 2014

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

LARGE UPPER LEVEL TROUGH OVER THE CENTRAL CONUS WILL GRADUALLY
SHIFT EASTWARD OVER THE NEXT 24 HOURS LIFTING A SURFACE LOW FROM
SOUTHERN LOUISIANA NORTHEASTWARD INTO THE TENNESSEE VALLEY
OVERNIGHT. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS HAVE BEEN
PERSISTENT THROUGH THE DAY AS MOIST AIR SURGES NORTHWARD.
PRECIPITABLE WATER FORECASTS WILL APPROACH ALL TIME HIGHS FOR THIS
TIME OF YEAR.

THUS FAR TODAY WE HAVE HAD VERY LIMITED INSTABILITY AS HEAVY RAIN
AND EASTERLY FLOW HAVE REALLY SUPPRESSED THE NORTHWARD EXPANSION OF
THE REALLY WARM UNSTABLE AIR MASS NEAR THE COAST. OVER THE PAST FEW
HOURS...A STRENGTHENING LOW LEVEL JET HAS BEEN ERODING THE STABLE
AIR ACROSS THE SOUTHERN TIER OF COUNTIES. THERE STILL REMAINS SOME
CONCERN ABOUT A TORNADO AND WIND DAMAGE THREAT IN THOSE LOCATIONS
AS WIND SHEAR AND BEST INSTABILITY OVERLAP IN THE LATE AFTERNOON
AND EARLY EVENING HOURS.

OVER THE NEXT FEW HOURS...A SQUALL LINE IS EXPECTED TO DEVELOP IN
EASTERN MISSISSIPPI AND THEN PROGRESS THROUGH CENTRAL ALABAMA
AHEAD OF THE ADVANCING COLD FRONT. A BRIEF SPIN-UP TORNADO OR
ISOLATED AREA OF WIND DAMAGE WILL BE POSSIBLE WITHIN THE BOWING
SEGMENTS OF THE LINE. THE NORTHWARD EXTENT OF THE SEVERE THREAT IS
STILL SOMEWHAT UNCERTAIN BUT MAY REACH THE I-20 CORRIDOR. THE
LATEST HRRR SUGGEST THE LINE WILL EXIT OUR EASTERN COUNTIES
BETWEEN 10 AND 11 PM. HIGH RAINFALL RATES WILL INCREASE THE RISK
FOR LOCALIZED FLASH FLOODING.

CHRISTMAS DAY LOOKS DRY BUT COOL WITH HIGHS IN THE UPPER 40S TO
MID 50S.

BEYOND TODAY...ANOTHER ROUND OF WET WEATHER IS EXPECTED OVER THE
WEEKEND. SHOWERS AND POSSIBLY SOME THUNDERSTORMS WILL PUSH INTO
THE STATE SATURDAY EVENING/NIGHT WITH RAINFALL PERSISTING SUNDAY
THROUGH AT LEAST EARLY MONDAY AS ANOTHER COMPLICATED WEATHER
SYSTEM DEVELOPS.

NEXT WEEK...LOTS OF SPREAD IN THE LONGER TERM MODELS SO LOWER
CONFIDENCE BEYOND MONDAY. CURRENTLY THERE APPEARS TO BE A BROAD
TROUGH DEVELOPING OVER THE EASTERN HALF OF THE NATION.

88

&&

.AVIATION...
00Z TAF DISCUSSION.

LINE OF TSRA NEAR BHM/EET AND SOUTHWARD WILL CONTINUE EASTWARD.
SCATTERED CONVECTION TO THE EAST. ALSO A LARGE SWATH OF RAIN WITH
EMBEDDED A FEW TS STRIKES TO THE WEST OF TCL. CIGS AHEAD OF LINE
ARE AROUND 1KFT BUT SHOULD GO TO IFR WITH TSRA AND POST TSRA FOR
THE OVERNIGHT HOURS...SLOWLY LIFTING DURING THE MID MORNING AS
WINDS SHIFT TO MORE WESTERLY POST FRONT AND DRIER AIR MOVES INTO
THE AREA.

08/MK

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     56  59  34  51  30 / 100  60  10   0   0
ANNISTON    58  62  35  52  32 / 100  60  10   0   0
BIRMINGHAM  57  59  36  52  35 / 100  40  10   0   0
TUSCALOOSA  54  55  35  54  35 / 100  20   0   0   0
CALERA      58  58  36  53  36 / 100  30   0   0   0
AUBURN      60  63  37  53  37 / 100  80   0   0   0
MONTGOMERY  61  64  35  56  35 / 100  50   0   0   0
TROY        62  64  36  56  37 / 100  60   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BULLOCK...ELMORE...LEE...LOWNDES...
MACON...MONTGOMERY...PIKE...RUSSELL.

&&

88/08
Hazardous weather outlook, Dec 23, 8:46 PM CST, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
846 PM CST TUE DEC 23 2014

ALZ011>015-017>050-250300-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
846 PM CST TUE DEC 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

HEAVY RAIN EVENT ONGOING ACROSS CENTRAL ALABAMA WILL BE CAPABLE
OF PRODUCING LOCALIZED FLOODING ACROSS ALL OF CENTRAL ALABAMA.
THE HIGHEST POTENTIAL FOR ANY SIGNIFICANT FLASH FLOODING WILL BE
GENERALLY ALONG AND SOUTH OF THE INTERSTATE 85 CORRIDOR.

THERE IS ALSO A LOW-CONFIDENCE...LOW-END THREAT FOR ISOLATED
SEVERE STORMS WITH DAMAGING WINDS...AND A WEAK TORNADO OR TWO
GENERALLY SOUTHEAST OF A LAFAYETTE TO TROY LINE. THIS THREAT IS
EXPECTED TO END BEFORE 11 PM IN THE SOUTHEAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THROUGH THIS EVENING.

08

In the hours before

Local storm report, Dec 23, 8:29 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
829 PM CST TUE DEC 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     LIGHTNING        ALABASTER               33.25N 86.82W
12/23/2014                   SHELBY             AL   BROADCAST MEDIA

            HOUSE ON FIRE FROM LIGHTNING STRIKE

&&

DAVIS
Local storm report, Dec 23, 8:31 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
831 PM CST TUE DEC 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     LIGHTNING        5 WSW CALERA            33.08N 86.84W
12/23/2014                   SHELBY             AL   BROADCAST MEDIA

            HOUSE ON FIRE FROM LIGHTNING STRIKE ALONG CLAY PIT ROAD
            NEAR MONTEVALLO.

&&

DAVIS
Local storm report, Dec 23, 8:39 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
839 PM CST TUE DEC 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     1 WNW MONTGOMERY        32.36N 86.30W
12/23/2014                   MONTGOMERY         AL   EMERGENCY MNGR

            ONE TREE DOWN ON POWERLINE NEAR MCDONOUGH ST AND CRAMER
            AVE. WINDS ESTIMATED 50 MPH.

&&

DAVIS
Special weather statement, Dec 23, 9:00 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
900 PM CST TUE DEC 23 2014

ALZ046>050-240400-
BARBOUR AL-BULLOCK AL-LEE AL-PIKE AL-RUSSELL AL-
900 PM CST TUE DEC 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR RUSSELL...SOUTHEASTERN PIKE...
EASTERN LEE...BARBOUR AND EASTERN BULLOCK COUNTIES UNTIL 1000 PM
CST...

AT 857 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
BLEECKER TO 5 MILES NORTHWEST OF RUSSELL COUNTY SPORTS COMPLEX TO
HURTSBORO TO BARBOUR COUNTY PUBLIC LAKE DAM TO ARITON...AND MOVING
EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CLIO...
  PHENIX CITY...
  EUFAULA...
  BARBOUR COUNTY PUBLIC LAKE DAM...
  DOSTER...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3162 8583 3162 8584 3198 8559 3224 8550
      3224 8543 3229 8544 3240 8531 3271 8511
      3260 8508 3244 8496 3233 8500 3227 8489
      3213 8505 3201 8505 3189 8513 3176 8513
      3174 8519 3170 8521 3170 8540 3161 8542
TIME...MOT...LOC 0300Z 278DEG 27KT 3265 8505 3238 8519
          3223 8539 3196 8548 3162 8573

32/05
Local storm report, Dec 23, 9:02 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
902 PM CST TUE DEC 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     HAIL             6 SW HAYNEVILLE         32.12N 86.65W
12/22/2014  M0.88 INCH       LOWNDES            AL   PUBLIC

0226 PM     HAIL             9 S ORRVILLE            32.18N 87.25W
12/22/2014  M0.75 INCH       DALLAS             AL   TRAINED SPOTTER

            ON THE DALLAS/WILCOX COUNTY LINE. DID NOT LAST LONG.

0424 PM     HAIL             7 SW WHITE HALL         32.23N 86.80W
12/22/2014  M0.75 INCH       LOWNDES            AL   PUBLIC

            ALSO REPORTED A WIND GUST TO 50 MPH.

0827 AM     HAIL             7 NW GREENSBORO         32.77N 87.68W
12/23/2014  E0.88 INCH       HALE               AL   TRAINED SPOTTER

            LARGE TREE LIMBS AND BRANCHES DOWN.

1118 AM     TSTM WND DMG     3 WSW HOKES BLUFF       33.99N 85.91W
12/23/2014                   ETOWAH             AL   911 CALL CENTER

            TREE DOWN ON HOUSE ON MARGUIERITE ST. NO KNOWN INJURIES
            AT THIS TIME. TIME ESTIMATED FROM RADAR.

1125 AM     TSTM WND DMG     BALLPLAY                34.05N 85.81W
12/23/2014                   ETOWAH             AL   EMERGENCY MNGR

            POWERLINES DOWN NEAR CENTRE HWY IN THE BALLPLAY
            COMMUNITY. TIME ESTIMATED FROM RADAR.

0445 PM     TSTM WND DMG     NW YORK                 32.50N 88.30W
12/23/2014                   SUMTER             AL   AMATEUR RADIO

            LARGE TREE LIMBS/BRANCHES DOWN

0529 PM     TSTM WND DMG     2 SW WATEROAK           32.85N 87.48W
12/23/2014                   HALE               AL   EMERGENCY MNGR

            TREES DOWN NEAR COUNTY 29 AND HIGHWAY 25. TIME ESTIMATED
            FROM RADAR.

0530 PM     HEAVY RAIN       AKRON                   32.88N 87.74W
12/23/2014  U0.00 INCH       HALE               AL   EMERGENCY MNGR

            ROADS FLOODED NEAR AKRON

0550 PM     LIGHTNING        ALABASTER               33.25N 86.82W
12/23/2014                   SHELBY             AL   BROADCAST MEDIA

            HOUSE ON FIRE FROM LIGHTNING STRIKE

0557 PM     HEAVY RAIN       2 ESE JASPER            33.84N 87.24W
12/23/2014  E0.00 INCH       WALKER             AL   EMERGENCY MNGR

            FLOODING NEAR VIKING DRIVE AND VETERANS ROAD

0600 PM     LIGHTNING        5 WSW CALERA            33.08N 86.84W
12/23/2014                   SHELBY             AL   BROADCAST MEDIA

            HOUSE ON FIRE FROM LIGHTNING STRIKE ALONG CLAY PIT ROAD
            NEAR MONTEVALLO.

0619 PM     TSTM WND DMG     1 SSW JEMISON           32.95N 86.76W
12/23/2014                   CHILTON            AL   EMERGENCY MNGR

            TREES DOWN ALONG HIGHWAY 191 NEAR JEMISON

0635 PM     TSTM WND DMG     CLANTON                 32.84N 86.63W
12/23/2014                   CHILTON            AL   911 CALL CENTER

            TREES AND POWERLINES DOWN ALONG US31 BETWEEN CLANTON AND
            VERBENA.

0644 PM     FLASH FLOOD      BIRMINGHAM              33.53N 86.80W
12/23/2014                   JEFFERSON          AL   AMATEUR RADIO

            GREEN SPRINGS ROAD IMPASSABLE.

0646 PM     FLASH FLOOD      VERNON                  33.76N 88.11W
12/23/2014                   LAMAR              AL   EMERGENCY MNGR

            10-15 ROADS IMPASSABLE

0725 PM     TSTM WND DMG     1 WNW MONTGOMERY        32.36N 86.30W
12/23/2014                   MONTGOMERY         AL   EMERGENCY MNGR

            ONE TREE DOWN ON POWERLINE NEAR MCDONOUGH ST AND CRAMER
            AVE. WINDS ESTIMATED 50 MPH.

&&

DAVIS
Local storm report, Dec 23, 9:19 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
919 PM CST TUE DEC 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     3 N FAUNSDALE           32.50N 87.59W
12/23/2014                   HALE               AL   PUBLIC

            5 TREES DOWN ALONG HIGHWAY 25. REPORTED VIA SOCIAL MEDIA.

&&

DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 6:01 PM CSTTornado WarningBMXBibb, Chilton, Perry23 min
Dec 23, 6:08 PM CSTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Pickens, Tuscaloosa, Walker and 1 more3 hr
Dec 23, 6:16 PM CSTAreal Flood AdvisoryBMXAutauga, Chilton, Coosa, Dallas, Lowndes, Shelby and 1 more59 min
Dec 23, 6:18 PM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Lowndes57 min
Dec 23, 6:41 PM CSTFlash Flood WarningBMXLamar3 hr
Dec 23, 6:41 PM CSTSpecial Weather StatementBMXClay, Coosa, Talladega, Tallapoosa49 min
Dec 23, 6:44 PM CSTFlash Flood WarningBMXJefferson3 hr
Dec 23, 6:50 PM CSTFlash Flood WarningBMXMarion, Winston3 hr
Dec 23, 6:55 PM CSTSpecial Weather StatementBMXBullock, Elmore, Macon, Montgomery65 min
Dec 23, 6:57 PM CSTAreal Flood AdvisoryBMXBullock, Clay, Elmore, Montgomery, Talladega, Tallapoosa63 min
Dec 23, 7:38 PM CSTSpecial Weather StatementBMXChambers, Randolph, Tallapoosa52 min
Dec 23, 7:58 PM CSTSpecial Weather StatementBMXBarbour, Bullock, Lee, Macon, Pike, Russell62 min
Dec 23, 9:00 PM CSTSpecial Weather StatementBMXBarbour, Russell60 min
Dec 24, 10:01 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter58 hr

Nearby

Flash Flood Warnings in Alabama, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.